MathSciNet Relay Station
MathSciNet bibliographic data
MR1233966 (95k:26002) 26A21 (26A15 26A24)
Darji, Udayan B.; Evans, Michael J.; O'Malley, Richard J. Universally first return continuous functions. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2677–2685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement